MathSciNet Relay Station
MathSciNet bibliographic data
MR296902 (45 #5961) 54D35
Thrivikraman, T. On the lattices of compactifications. J. London Math. Soc. (2) 4 (1972), 711–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement